MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004836-199002000-00018

Медицинская библиотека · Journal of clinical gastroenterology · 1990

Can pancreatitis be associated with amiodarone hepatotoxicity?

Sastri S V, Diaz-Arias A A, Marshall J B

СтатьяПеревод пока не подготовлен

Аннотация

We report a patient with classical features of amiodarone hepatotoxicity who died of progressive liver failure. Throughout the course of his illness, he had epigastric pain, nausea, vomiting, and persistent mild to moderate elevation of amylase and lipase in his serum and peritoneal fluid. Pancreatitis due to amiodarone has not been reported. We raise the question of whether or not the pancreas is yet another organ subject to amiodarone toxicity and speculate as to possible pathogenesis. We suggest that patients on amiodarone who develop abnormal liver enzymes, nausea, vomiting, or abdominal pain be evaluated not only for hepatotoxicity, but for pancreatitis as well.

Для цитирования: Sastri S V, Diaz-Arias A A, Marshall J B. Can pancreatitis be associated with amiodarone hepatotoxicity?. Journal of clinical gastroenterology. 1990. DOI: 10.1097/00004836-199002000-00018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.